·Paper Publications
88. Guoqiang Ren and B. Liu, EXISTENCE OF SOLUTION FOR GENERALIZED COUPLED DIFFERENTIAL RICCATI EQUATION, Asian Journal of Control, 21:5(20198), 1–8.
Release time:2019-09-25  Hits:
-
Pre One::
89. Guoqiang Ren and B. Liu, Global boundedness and asymptotic behavior in a two-species chemotaxis-competition system with two signals, Nonlinear Analysis: Real World Applications,48(2019),288-325.
-
Next One::
87. Heping Ma and B. Liu, Optimal control of mean-field jump-diffusion systems with noisymemory, International Journal of Control 92:4(2019), 816-827.